# SDR COMA0660516

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 17,056 hours, 15,243 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5561- STAB AND MACH TRIM WILL NOT STAY ENGAGED.  RETURNED TO GSO AND LANDED WITHOUT INCIDENT.  PERFORMED INTERROGATION OF HSTC, INDICATES GREEN, NO DEFECTS.  CLEARED BOTH YOKE DISCONNECT SWITCHES AND ENGAGED SWITCHES ON PANEL.  GROUND OPERATIONAL CHECK SHOWS NO DEFECTS AT THIS TIME, REF AMM 27-41-00.
